Riemannian manifolds with bounded Dirichlet finite polyharmonic functions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, p. 809-814
@article{ASNSP_1973_3_27_4_809_0,
     author = {Chung, Lung Ock and Sario, Leo and Wang, Cecilia},
     title = {Riemannian manifolds with bounded Dirichlet finite polyharmonic functions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {4},
     year = {1973},
     pages = {809-814},
     zbl = {0304.31011},
     mrnumber = {470236},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_4_809_0}
}
Chung, Lung Ock; Sario, Leo; Wang, Cecilia. Riemannian manifolds with bounded Dirichlet finite polyharmonic functions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, pp. 809-814. http://www.numdam.org/item/ASNSP_1973_3_27_4_809_0/

[1] O. Haupt, Über das asymptotische Verhalten der Lösungen gewisser linearer gewöhnlicher Differentialgleichungen, Math. Z. 48 (1913), 289-292. | JFM 68.0186.02 | MR 8296 | Zbl 0027.06101

[2] E. Hille, Behavior of solutions of linear second order differential equations, Ark. Math. 2 (1952), 25-41. | MR 51995 | Zbl 0048.06502